Alert archive / Kansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 138, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 5, 2004, 2:20 AM CDT for Atchison County, Leavenworth County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2004, 2:20 AM CDT (07:20 UTC)
- Expired
- Jul 5, 2004, 3:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Atchison County, KS, Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:25 AM CDT | TSTM WND DMG | Tonganoxie, KS | AWNING BLOWN OFF GAS STATION. 12 INCH DIAMETER LIMBS BLOWN OFF TREES. |
| Jul 5, 2:25 AM CDT | TSTM WND DMG | Tonganoxie, KS | AWNING BLOWN OFF GAS STATION. 12 INCH DIAMETER LIMBS BLOWN OFF TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 2:00 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2387 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 050720 SVREAX KSC005-103-050800- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 219 AM CDT MON JUL 5 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LEAVENWORTH COUNTY IN NORTHEAST KANSAS ATCHISON COUNTY IN NORTHEAST KANSAS * UNTIL 300 AM CDT * AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WINCHESTER TO EUDORA TO RANTOUL...OR ALONG A LINE EXTENDING FROM OSKALOOSA TO LAWRENCE TO PAOLA...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF LEAVENWORTH AND SOUTHEASTERN ATCHISON COUNTIES...INCLUDING THE TOWNS OF TONGANOXIE...RENO...POTTER...JARBALO AND EASTON KS. NEAR CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3955 9540 3902 9513 3902 9495 3941 9497 $$ NRR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:30 PM CDT, 10 hours 50 minutes earlier.
Area forecast discussion, Jul 4, 3:30 PM CDT, 10 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 PM CDT SUN JUL 4 2004 .DISCUSSION... EARLY AFTERNOON SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE BROAD MEAN TROUGH ACROSS MUCH OF CONUS WITH NUMEROUS SHORTWAVE TROUGHS/VORTICITY FEATURES (SOME CONVECTIVELY INDUCED) EMBEDDED WITHIN FLOW. PRIMARY FEATURES OF INTEREST FOR THIS FORECAST PACKAGE ARE TROUGH ACROSS PACIFIC NORTHWEST/ROCKIES...AND SOUTHERN STREAM PERTURBATION CURRENTLY OVER NORTHERN NM. SUBSIDENCE IN WAKE OF EARLY MORNING MCS HAS ALLOWED FOR MOSTLY SUNNY SKIES ACROSS MUCH OF CWA THIS AFTERNOON. EARLY AFTERNOON SURFACE ANALYSIS INDICATES SURFACE TROUGH/WIND SHIFT LOCATED ACROSS NORTHERN MO...EXTENDING JUST NORTH OF THE I-70 CORRIDOR. FURTHER SOUTHWEST OLD OUTFLOW BOUNDARY FROM OVERNIGHT MCS LOCATED ACROSS NORTHERN OK INTO SOUTHWEST KS. A FEW SHOWERS/THUNDERSTORMS ARE LOCATED JUST NORTH OF THIS BOUNDARY...AND APPEAR TO BE ASSOCIATED WITH ISENTROPIC LIFT/ELEVATED MOISTURE RETURN. SOMEWHAT UNCERTAIN FORECAST REGARDING PRECIPITATION FOR THE NEXT COUPLE OF DAYS. WHAT IS CERTAIN IS THAT PACIFIC NORTHWEST/ROCKIES TROUGH WILL SLOWLY PROPAGATE ACROSS PLAINS MONDAY AND TUESDAY...RESULTING IN DEVELOPMENT OF SEVERAL CONVECTIVE SYSTEMS. HOW THESE SYSTEMS EVOLVE AND WHERE THEY TRACK REMAINS SOMEWHAT UNCERTAIN...THUS IT IS DIFFICULT TO NAIL DOWN PRECISE TIMING/PLACEMENT OF PRECIPITATION CHANCES. AS A RESULT HAVE KEPT POPS IN CHANCE CATEGORY THROUGH TUESDAY. FOR THIS EVENING INTO THE OVERNIGHT HOURS...ISOLATED CONVECTION ACROSS SOUTH CENTRAL KS MAY MAKE IT INTO FAR SOUTHWEST MO EARLY THIS EVENING...AND WILL INCLUDE A LOW CHANCE POP. OTHERWISE CONVECTION CURRENTLY FIRING OVER HIGH PLAINS...AS WELL AS ANTICIPATED CONVECTION ALONG DRYLINE FROM SW KS INTO TX PANHANDLE AHEAD OF NM VORT MAX WILL LIKELY CONGEAL INTO ONE OR MORE MCSS THIS EVENING...WITH CORFIDI VECTORS INDICATING A MEAN SOUTHEASTWARD MOTION. EXPECT DOMINANT MCS TO DEVELOP OVER SOUTHWEST/WEST CENTRAL KS INITIALLY TRACKING EASTWARD INTO CENTRAL KS ALONG NOSE OF STRENGTHENING LOW LEVEL JET...THEN SOUTHEASTWARD INTO NORTHEAST OK/FAR SOUTHWEST MO LATE TONIGHT AS LOW LEVEL JET VEERS. CONVECTIVE EVOLUTION FURTHER NORTH ACROSS NORTHERN KS/NE REMAINS MORE UNCERTAIN AND DEPENDENT ON AVAILABLE INFLOW INTO SYSTEM. HAVE KEPT HIGHEST POPS (40S) ACROSS SOUTHWEST COUNTIES AFTER MIDNIGHT...WITH SLIGHTLY LOWER POPS FURTHER NORTH. WOULDNT BE TOTALLY SURPRISED TO SEE MCS TAKE MORE OF A SOUTHERN TRACK (MUCH LIKE LAST NIGHT) AND MISS CWA ENTIRELY. LARGE SCALE LIFT ASSOCIATED WITH EJECTING TROUGH WILL SPREAD ACROSS THE AREA MONDAY INTO TUESDAY. BEST PRECIPITATION CHANCES WILL AGAIN BE TIED TO PLACEMENT OF SURFACE FEATURES...AND WILL HAVE TO WAIT FOR TONIGHTS CONVECTION TO PLAY OUT...SO FOR NOW HAVE JUST RETAINED CHANCE POPS ACROSS CWA...WITH SLIGHTLY HIGHER POPS ACROSS NORTH IN PROXIMITY TO BETTER LARGE SCALE LIFT. SURFACE FRONT SHOULD PUSH THOUGH AREA BY TUESDAY EVENING ENDING PRECIPITATION THREAT. IN TERMS OF TEMPERATURES...HAVE GENERALLY STAYED CLOSE TO PERSISTENCE WITH DAYTIME TEMPS RUNNING CLOSE TO SLIGHTLY BELOW AVERAGE. SEAMAN AFTER THE COLD FRONT MOVES THROUGH AT THE BEGINNING OF THE WEEK...A COUPLE OF DAYS IN THE MIDDLE OF THE WEEK WILL FEATURE HIGH PRESSURE BEFORE WE SEE RETURN FLOW. BY THE END OF THE WEEK...AN OPEN UPPER TROUGH MOVES ACROSS THE NORTHERN PLAINS. MEANWHILE A SURFACE FRONT PLANTS ITSELF FROM SOUTHWEST KANSAS UP TO CENTRAL IOWA BY FRIDAY. THE CHALLENGE IN THE EXTENDED FORECAST IS TO FIGURE WHEN THIS NEXT FRONT WILL AFFECT THE FORECAST AREA. THE ECMWF IS QUICK TO MOVE THIS FRONT THROUGH BY SATURDAY NIGHT...WHILE THE GFS HANGS ONTO IT AND DOESNT GET IT ACROSS NORTHWEST MISSOURI UNTIL SUNDAY NIGHT. HAVE PLACED CHANCE POPS IN THE FRIDAY NIGHT THROUGH SAT NIGHT TIMEFRAME WITH SLIGHTS AFTER THAT...WHICH IS MAINLY IN LINE WITH THE ECMWF. HOWEVER WITH UPPER LOW SO FAR NORTH AND LITTLE TEMPERATURE GRADIENT TO THE NORTHERN PLAINS...IT MAY BE LONGER BEFORE THE FRONT GETS HERE AS THE GFS DEPICTS. TEMPERATURES WILL BE BACK TO AROUND NORMAL READINGS IN THE UPPER 80S. && .PREV DISCUSSION... 624 AM... QUICK ADJUSTMENT TO THIS MORNINGS FORECAST FOR THE CONVECTION. THE ACTIVITY ACROSS NORTHERN MISSOURI HAS FINALLY BEEN QUASHED BY THE SUBSIDENCE BEHIND THE LOW LIFTING INTO THE GREAT LAKES. FARTHER SOUTH...THE MCSS SOUTHERN END HAS DEVELOPED AN INTENSE COMPLEX THAT IS SINKING THROUGH SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. SO BASED ON CURRENT RADAR TRENDS...I HAVE STRIPPED MORNING POPS OUT OF MOST OF THE CWA. ONLY KEEPING SOME SMALL CHANCE POPS ACROSS THE SOUTHERN TIER OF COUNTIES...AND THOSE ONLY TILL 9 AM. CUTTER && .PREV DISCUSSION... 317 AM SUN... A MESSY QUASI-ZONAL PATTERN CONTINUES TO DOMINATE THE CONUS THIS MORNING. THE WEAK UPPER LEVEL LOW...THAT HAD BEEN CONTROLLING THE WEATHER ACROSS KANSAS AND MISSOURI...HAS LIFTED TOWARDS THE GREAT LAKES LEAVING WEAK RIDGING AND SUBSIDENCE IN ITS WAKE. FARTHER WEST A SERIES OF SHORTWAVES...THAT WILL KEEP OUR WEATHER ACTIVE...ARE STACKED UP IN THE WESTERLIES ACROSS THE PACIFIC NORTHWEST...ROCKY MOUNTAINS...AND HIGH PLAINS. THE CLOSEST WAVE...MOVING THROUGH NEBRASKA THIS MORNING...HAS SPARKED A MCS WHICH MIGHT LEAVE SOME THUNDERSTORMS FLOATING AROUND ACROSS EASTERN KANSAS AND NORTHERN MISSOURI AFTER DAYBREAK. THE NORTH SOUTH ORIENTED LINE...CURRENTLY MOVING THROUGH NORTHERN MISSOURI... SHOULD GRADUALLY DIE OFF AS IT MOVES EAST INTO THE MORE STABLE AIRMASS BEHIND THE EXITING LOW. THE SOUTH END OF THE LINE IN CENTRAL KANSAS WILL CONTINUE TO FIRE ON THE SURFACE BOUNDARY... SPREADING SOUTH INTO SOUTH CENTRAL KANSAS AND ALLOWING THUNDERSTORMS TO PROPAGATE THROUGH EAST KANSAS AND POTENTIALLY INTO WEST CENTRAL MISSOURI. I HAVE LEFT A GOING CHANCE OF THUNDER ACROSS MOST OF THE CWA THROUGH MID MORNING TO COVER ANY RESIDUAL STORMS ACROSS THE NORTH HALF OF THE CWA...AND ANYTHING THAT HAS NOT QUITE EXITED THE REGION IN THE SOUTHERN HALF. THE NEXT SHORTWAVE..CURRENTLY LOCATED IN THE GREAT BASIN...IS PROGGED TO SLIDE INTO KANSAS THIS AFTERNOON. WARM AIR ADVECTION AHEAD OF THIS WAVE WILL HAVE AN OPPORTUNITY TO INTERACT WITH ANY LEFTOVER SURFACE BOUNDARIES TO POP OFF MORE CONVECTION LATE THIS AFTERNOON/EARLY THIS EVENING. WITH CAPE VALUES STILL PROGGED TO RANGE UPWARDS OF 5000+ J/KG...AND 0-6 KM BULK SHEAR RANGING FROM 25-35 KTS...ANY STORMS THAT DO GET GOING WILL HAVE THE POTENTIAL FOR TO PRODUCE SEVERE HAIL AND DAMAGING WINDS. HOWEVER...WITH THE PROGRESSIVE NATURE OF THIS MORNINGS MCS...MY THOUGHTS ARE THAT ANY BOUNDARIES THAT COULD FOCUS INITIATION SHOULD BE TO THE EAST OR SOUTH OF THE CWA FOR MOST OF THE DAY. THEREFORE I HAVE PUSHED BACK OUR ONSET OF OUR THUNDERSTORM CHANCES INTO THE EVENING HOURS. HEAVY PRECIP COULD OCCUR WITH ANY OF THE ACTIVITY WE GET OVERNIGHT. BUT...COVERAGE LOOKS TO BE PROBLEMATIC EVERYWHERE BUT EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...WHICH IS WHERE FLASH FLOOD GUIDANCE VALUES HIGHEST. SO...NO FLASH FLOOD WATCH IS CURRENTLY ANTICIPATED. FOR MONDAY INTO TUESDAY...A MORE WELL DEFINED TROUGH WILL MOVE THROUGH THE NORTHERN HALF OF THE PLAINS. THIS WAVE LOOKS TO FOCUS CONVECTION ALONG A WARM FRONT IN SOUTHERN IOWA...BUT ANY PREVIOUS CONVECTION COULD LEAVE ENOUGH BOUNDARIES AROUND TO CONFUSE THE ISSUE. SO...I WILL KEEP A CHANCE OF THUNDER EVERYWHERE FOR MONDAY THROUGH MONDAY NIGHT...BUT THE HIGHEST POPS WILL BE ALONG THE IOWA BORDER. FOR TUESDAY...I SHIFT THE THUNDER CHANCES EAST THROUGH THE CWA AS THE TROUGH PUSHES A COLD FRONT THROUGH. OTHERWISE...FOR TUESDAY AND WEDNESDAY I DROPPED TEMPS A CATEGORY AS COOL AIR WORKS ITS WAY SOUTH IN THE BASE OF THE TROUGH MOVING THROUGH THE NORTHERN PLAINS. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. WFO EAX
Hazardous weather outlook, Jul 4, 12:50 PM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1250 PM CDT SUN JUL 4 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT ALONG AND WEST OF A BETHANY TO CLINTON LINE...AS A THUNDERSTORM COMPLEX EXPECTED TO ORIGINATE OVER WESTERN KANSAS LATE THIS AFTERNOON MOVES EASTWARD OVERNIGHT. A COUPLE OF THESE STORMS MAY POTENTIALLY BECOME SEVERE WITH A THREAT FOR DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO AFFECT THE OUTLOOK AREA MONDAY AND TUESDAY...AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES ACROSS THE REGION. A FEW OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE. THUNDERSTORMS ARE ALSO EXPECTED FRIDAY NIGHT THROUGH SATURDAY NIGHT ACROSS THE OUTLOOK AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT ALONG AND WEST OF A BETHANY TO CLINTON LINE. SPOTTER ACTIVATION MAY ALSO BE NEEDED AT TIMES MONDAY AND TUESDAY ACROSS THE OUTLOOK AREA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. SEAMAN
In the hours before
Special weather statement, Jul 5, 2:01 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 201 AM CDT MON JUL 5 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051200- ADAIR MO-ANDREW MO-ATCHISON MO-ATCHISON KS-BATES MO-BUCHANAN MO- CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO-CLINTON MO- COOPER MO-DAVIESS MO-DE KALB MO-DONIPHAN KS-GENTRY MO-GRUNDY MO- HARRISON MO-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO-JOHNSON MO- JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS-LIVINGSTON MO- MACON MO-MERCER MO-MIAMI KS-NODAWAY MO-PETTIS MO-PLATTE MO-PUTNAM MO- RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-WORTH MO- WYANDOTTE KS- 201 AM CDT MON JUL 5 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 558...IN EFFECT UNTIL 700 AM CDT MONDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...ANDREW...ATCHISON...BATES...BUCHANAN...CALDWELL...CARROLL... CASS...CHARITON...CLAY...CLINTON...COOPER...DAVIESS...DE KALB... GENTRY...GRUNDY...HARRISON...HENRY...HOLT...HOWARD...JACKSON... JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MACON...MERCER...NODAWAY... PETTIS...PLATTE...PUTNAM...RANDOLPH...RAY...SALINE...SCHUYLER... SULLIVAN AND WORTH. IN KANSAS: ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE ATCHISON... BETHANY...BOONVILLE...BUTLER...CHILLICOTHE...CLINTON... HARRISONVILLE...KANSAS CITY...KIRKSVILLE...MARSHALL...MARYVILLE... MOBERLY...OLATHE...PAOLA...ROCKPORT...SEDALIA...ST JOSEPH...TRENTON AND WARRENSBURG. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:31 AM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.